RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 4, Pages 533–542 (Mi mz4361)  

This article is cited in 1 scientific paper (total in 1 paper)

Homeomorphisms of geometric three-dimensional manifolds

V. G. Turaev


Full text: PDF file (894 kB)

English version:
Mathematical Notes, 1988, 43:4, 307–312

Bibliographic databases:

UDC: 515.162.3
Received: 24.10.1986

Citation: V. G. Turaev, “Homeomorphisms of geometric three-dimensional manifolds”, Mat. Zametki, 43:4 (1988), 533–542; Math. Notes, 43:4 (1988), 307–312

Citation in format AMSBIB
\Bibitem{Tur88}
\by V.~G.~Turaev
\paper Homeomorphisms of geometric three-dimensional manifolds
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 4
\pages 533--542
\mathnet{http://mi.mathnet.ru/mz4361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940851}
\zmath{https://zbmath.org/?q=an:0659.57007|0646.57008}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 4
\pages 307--312
\crossref{https://doi.org/10.1007/BF01139137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R334000024}


Linking options:
  • http://mi.mathnet.ru/eng/mz4361
  • http://mi.mathnet.ru/eng/mz/v43/i4/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aschenbrenner M. Friedl S. Wilton H., 3-Manifold Groups, Ems Series of Lectures in Mathematics, Eur. Math. Soc., 2015  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020